# SDR HEEA955547

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ejector
- Part number: 212061201011
- Condition: Cracked
- Location: Lt Exh
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EJECTOR RING ASSEMBLY CRACKED AND PARTS OF RING MISSING.
